# SDR 0000991152

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- Aircraft time: 700,685 hours, 28,780 cycles
- Engine: Pwa JT9D20
- Engine time: 56,351 hours, 23,773 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr2
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 125 KTS, THE NR 2 ENGINE AUDIBLY AND VISIBLY COMPRESSOR STALLED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED THE ENGINE PER TAFI INCLUDING A BOROSCOPE INSPECTION WITH NO DEFECTS NOTED.  AN ENGINE RUN WAS PERFORMED WITH NORMAL INDICATIONS.
